Share This Article:

An Innovative Solutions for the Generalized FitzHugh-Nagumo Equation by Using the Generalized (G'/G)-Expansion Method

Full-Text HTML Download Download as PDF (Size:58KB) PP. 470-474
DOI: 10.4236/am.2011.24060    4,777 Downloads   9,043 Views Citations

ABSTRACT

In this paper, the generalized (G'/G)-expansion method is used for construct an innovative explicit traveling wave solutions involving parameter of the generalized FitzHugh-Nagumo equation , for some special parameter where satisfies a second order linear differential equation , , where and are functions of .

Cite this paper

S. Elagan, M. Sayed and Y. Hamed, "An Innovative Solutions for the Generalized FitzHugh-Nagumo Equation by Using the Generalized (G'/G)-Expansion Method," Applied Mathematics, Vol. 2 No. 4, 2011, pp. 470-474. doi: 10.4236/am.2011.24060.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.